American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C10) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Udo Riese. On integral representations of $p$-solvable groups. Represent. Theory 7 (2003) 177-180. MR 1973371.
Abstract, references, and article information   
View Article: PDF

[2] Gabriele Nebe. Finite quaternionic matrix groups. Represent. Theory 2 (1998) 106-223. MR 1615333.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1